共 50 条
- [1] On the positivity and convexity of polynomials [J]. CAD/GRAPHICS '2001: PROCEEDINGS OF THE SEVENTH INTERNATIONAL CONFERENCE ON COMPUTER AIDED DESIGN AND COMPUTER GRAPHICS, VOLS 1 AND 2, 2001, : 82 - 88
- [2] POSITIVITY CONDITIONS FOR POLYNOMIALS [J]. ERGODIC THEORY AND DYNAMICAL SYSTEMS, 1994, 14 : 23 - 51
- [3] Positivity of trigonometric polynomials [J]. 42ND IEEE CONFERENCE ON DECISION AND CONTROL, VOLS 1-6, PROCEEDINGS, 2003, : 3814 - 3817
- [4] On the positivity and convexity of polynomials [J]. Ruan Jian Xue Bao/Journal of Software, 2002, 13 (04): : 510 - 517
- [8] POSITIVITY OF ITERATED SEQUENCES OF POLYNOMIALS [J]. SIAM JOURNAL ON DISCRETE MATHEMATICS, 2018, 32 (03) : 1993 - 2010
- [10] POSITIVITY CONDITIONS FOR QUARTIC POLYNOMIALS [J]. SIAM JOURNAL ON SCIENTIFIC COMPUTING, 1994, 15 (03): : 528 - 544